# SDR AALA202111241414

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A300*
- Aircraft serial: 6908
- Aircraft time: 18,062 hours, 6,821 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: ABS0597WUV300A
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CTR L XFR FAULT. COMPLIED WITH ECAM / SUPPORT MANUAL **SUPPLEMENTAL REPORT FOR AALA202111221414: ACCOMPLISHED TSM 28-26-00-810-806A, AND VALVE ACTUATOR FULLY OPEND AND CLOSED. REPLACED RELAY 9QL AS A PRECAUTIONARY MEASURE WITH NO FAULTS NOTED. ** (CLOSED)
